Accessibility Tools

Skip to main content

A.C. – Utah

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"8/24/21

Minutes after I got the moderna vaccine my arm went numb and I immediately had regret. A week later my arm swelled and turned red and I had a swollen lymph node. Then the numbness got worse and there were days where I felt like my arm was being squeezed so tight and they wouldn’t let go. The numbness, tingling and pricking got worse. I felt like I had pin pricks all over, crawling skin, and pain. The tingling, buzzing sensations were uncomfortable too. The numbness would get so bad in all of my limbs, but the arm and leg on the side I got the vaccine would go dead for whole day sometimes. I felt like I had a dead leg and arm. My hands and feet started to burn and turn bright red. Sometimes they swell too. It turns out it gave me erythromelalgia! It’s so painful and nothing helps. You feel like you’re on fire!!! I didn’t get the second one and I will never get another one again. It’s been 8 months and I’m still suffering! I talk with several other ladies who are dealing with this too and they have additional issues on top of this! All of us speak weekly and regret it!

-A.C. - Utah"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.